EconPapers    
Economics at your fingertips  
 

Non-radial Solutions of a Supercritical Equation in Expanding Domains: The Limit Case

Nikos Labropoulos ()
Additional contact information
Nikos Labropoulos: National Technical University of Athens

A chapter in Nonlinear Analysis, Differential Equations, and Applications, 2021, pp 253-276 from Springer

Abstract: Abstract In this article, the main objective is to prove the existence of non-radial nodal (sign-changing) solutions of the above problem (P), in the case where the exponent a is the critical of supercritical exponent, since the rest of the cases have been studied. Thus, the problem (P) is set out in detail as follows

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-72563-1_12

Ordering information: This item can be ordered from
http://www.springer.com/9783030725631

DOI: 10.1007/978-3-030-72563-1_12

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-72563-1_12